# SDR AALA202108246473

- Difficulty date: August 11, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N557UW
- Make and model: Airbus A321-231
- Aircraft serial: 5269
- Aircraft time: 28,848 hours, 11,445 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Frms 26-27 S10r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: STRINGER IS DAMAGED ON THE HORIZONTAL LEG BETWEEN FR 26 AND FR 27 AT S10R. REPAIRED STRINGER PER SRM 53-00-13-300-001.
